VOL. 51 · NO. 4 | August 2021
Front Matter
Rocky Mountain J. Math. 51 (4), (August 2021)
No abstract available
Fahreddin Abdullayev, Stanislav Chaichenko, Meerim Imashkyzy, Andrii Shidlich
Rocky Mountain J. Math. 51 (4), 1143-1155, (August 2021) DOI: 10.1216/rmj.2021.51.1143
KEYWORDS: Kolmogorov width, Bernstein width, Best approximation, module of smoothness, Jackson-type inequality, Musielak–Orlicz spaces, 41A17, 42A32
Fatemeh Abtahi, Zeinab Kamali, Zahra Keyshams
Rocky Mountain J. Math. 51 (4), 1157-1170, (August 2021) DOI: 10.1216/rmj.2021.51.1157
KEYWORDS: frame, K-frame, K-g-frame, Schur–Horn problem, synthesis operator, unitary operator, 42C15
Hanan Aljubran, Maxim L. Yattselev
Rocky Mountain J. Math. 51 (4), 1171-1188, (August 2021) DOI: 10.1216/rmj.2021.51.1171
KEYWORDS: random polynomials, expected number of real zeros, asymptotic expansion, Geronimus polynomials, 26C10, 30B20, 30C15
Włodzimierz J. Charatonik, Daria Michalik
Rocky Mountain J. Math. 51 (4), 1189-1194, (August 2021) DOI: 10.1216/rmj.2021.51.1189
KEYWORDS: Confluent, connected, inverse limit, multi-valued function, ‎54C60‎, 54D05, 54E45, 54F15, 54F17
Bin Chen, Weidong Wang, Peibiao Zhao
Rocky Mountain J. Math. 51 (4), 1195-1208, (August 2021) DOI: 10.1216/rmj.2021.51.1195
KEYWORDS: star body, Lp-mixed radial Blaschke–Minkowski homomorphism, Busemann–Petty problem, dual quermassintegral, 52A20, 52A39, 52A40
Xia Chen, Baoquan Yuan, Ying Zhang
Rocky Mountain J. Math. 51 (4), 1209-1219, (August 2021) DOI: 10.1216/rmj.2021.51.1209
KEYWORDS: tropical climate model, global smooth solution, large initial data, 35Q35, 76D03, 86A10
Wenchang Chu, Emrah Kiliç
Rocky Mountain J. Math. 51 (4), 1221-1225, (August 2021) DOI: 10.1216/rmj.2021.51.1221
KEYWORDS: binomial coefficient, Catalan number, hypergeometric series, 05A10, 11B65, 33C20
Yilmaz Durğun
Rocky Mountain J. Math. 51 (4), 1227-1238, (August 2021) DOI: 10.1216/rmj.2021.51.1227
KEYWORDS: pure-injective module, subinjective domain, pi-indigent module, absolutely pure module, 16D50, 18G25
Valérie Flammang
Rocky Mountain J. Math. 51 (4), 1239-1248, (August 2021) DOI: 10.1216/rmj.2021.51.1239
KEYWORDS: algebraic integers, measure, explicit auxiliary functions, recursive algorithm, 11C08, 11R06, 11Y40
Vijay Gupta, Carmen Popescu Muraru, Voichiţa Adriana Radu
Rocky Mountain J. Math. 51 (4), 1249-1258, (August 2021) DOI: 10.1216/rmj.2021.51.1249
KEYWORDS: exponential operators, Bounded variation, rate of convergence, 41A25, 41A30
Shigeo Koshitani, İpek Tuvay
Rocky Mountain J. Math. 51 (4), 1259-1280, (August 2021) DOI: 10.1216/rmj.2021.51.1259
KEYWORDS: Brauer indecomposability, Scott modules, wreathed 2-groups, 20C05, 20C20
Hyunjin Lee, Young Jin Suh
Rocky Mountain J. Math. 51 (4), 1281-1297, (August 2021) DOI: 10.1216/rmj.2021.51.1281
KEYWORDS: Killing tensor, quadratic Killing tensor, cyclic parallelism, normal Jacobi operator, singular normal vector, A-isotropic, A-principal, complex structure, real structure, Hopf real hypersurface, complex quadric, 53C40, 53C55
Rusen Li
Rocky Mountain J. Math. 51 (4), 1299-1313, (August 2021) DOI: 10.1216/rmj.2021.51.1299
KEYWORDS: generalized alternating hyperharmonic numbers, alternating Euler sums, Bernoulli–Faulhaber formula, combinatorial approach, 11B37, 11B68, 11M06
Yang Liu, Nan Zhou, Renying Guo
Rocky Mountain J. Math. 51 (4), 1315-1328, (August 2021) DOI: 10.1216/rmj.2021.51.1315
KEYWORDS: inhomogeneous Navier–Stokes equations, heat conducting flows, global strong solutions, vacuum, 35B65, 35Q35, 76D03
Yudong Liu, Xiaoxia Wang
Rocky Mountain J. Math. 51 (4), 1329-1340, (August 2021) DOI: 10.1216/rmj.2021.51.1329
KEYWORDS: Basic hypergeometric series, supercongruences, q-congruences, q-analogue, cyclotomic polynomial, 33D15, 11A07, 11B65
Jian-Bo Lv, Jianxi Li
Rocky Mountain J. Math. 51 (4), 1341-1347, (August 2021) DOI: 10.1216/rmj.2021.51.1341
KEYWORDS: Randić index, variation of Randić index, Bicyclic graph, 05C09, 05C92
Marcus Marsh
Rocky Mountain J. Math. 51 (4), 1349-1368, (August 2021) DOI: 10.1216/rmj.2021.51.1349
KEYWORDS: inverse limits, retractably G-like, retractably arclike, homeomorphically covered sequences, 54C15, 54F15, 54B99, 54E45
Keith R. Matthews, John P. Robertson
Rocky Mountain J. Math. 51 (4), 1369-1385, (August 2021) DOI: 10.1216/rmj.2021.51.1369
KEYWORDS: general binary quadratic equation, generalized Pell equation, Diophantine equation, 11D09, 11D85
Fatemah Mofarreh, Adnane Hamiaz, Bilel Khamessi
Rocky Mountain J. Math. 51 (4), 1387-1398, (August 2021) DOI: 10.1216/rmj.2021.51.1387
KEYWORDS: fractional differential equation, positive solution, Schauder fixed point theorem, Karamata regular variation theory, 31C15, 34B27, 35K10
Safdar Quddus
Rocky Mountain J. Math. 51 (4), 1399-1406, (August 2021) DOI: 10.1216/rmj.2021.51.1399
KEYWORDS: Cartan homotopy formula, DG algebra, Hochschild homology, 16E40
Rafael del Rio, Luis O. Silva, Julio H. Toloza
Rocky Mountain J. Math. 51 (4), 1407-1432, (August 2021) DOI: 10.1216/rmj.2021.51.1407
KEYWORDS: spectral measures, de Branges spaces, perturbations of measures, 34L05, 47B32, 47B36
Lav Kumar Singh
Rocky Mountain J. Math. 51 (4), 1433-1441, (August 2021) DOI: 10.1216/rmj.2021.51.1433
KEYWORDS: Banach algebras, Arens regularity, Schatten spaces, projective tensor product, Schur product, 46B28, 47B10, 46M05
Abderazak Soullami, Mohammed Sahmoudi, Omar Boughaleb
Rocky Mountain J. Math. 51 (4), 1443-1452, (August 2021) DOI: 10.1216/rmj.2021.51.1443
KEYWORDS: Discrete valuation ring, Dedekind ring, monogeneity, relative integral basis, discriminant, 11R04, 11R11, 11R21
M. Gholamnia Taleshani, Ahmad Abbasi
Rocky Mountain J. Math. 51 (4), 1453-1462, (August 2021) DOI: 10.1216/rmj.2021.51.1453
KEYWORDS: eigenvalue, distance matrix, addressing, Wiener index, 05C12, 05C25, 05C50
Santosh Kumar Upadhyay, Jay Singh Maurya
Rocky Mountain J. Math. 51 (4), 1463-1488, (August 2021) DOI: 10.1216/rmj.2021.51.1463
KEYWORDS: Hankel transform, continuous Bessel wavelet transform, Zemanian space and its dual, Sobolev space, Besov space and Triebel–Lizorkin space, 46F05, 46F12, 44A35, 65T60
Haifeng Wang, Yufeng Zhang
Rocky Mountain J. Math. 51 (4), 1489-1502, (August 2021) DOI: 10.1216/rmj.2021.51.1489
KEYWORDS: nonisospectral integrable hierarchy, loop algebra, zero curvature equation, symbolic computation, Hamiltonian systems, 11F72, 15B30, 17Bxx, 35Qxx, 70H06
Maofa Wang, Shuming Wang
Rocky Mountain J. Math. 51 (4), 1503-1519, (August 2021) DOI: 10.1216/rmj.2021.51.1503
KEYWORDS: Weighted composition operator, iterated weighted-type space, Bloch-type space, Zygmund-type space, essential norm, 47B33, 30H30, ‎46E15, 47B38
Back to Top